The golden jubilee of clathrates.

Davies, J. Eric D. (1998) The golden jubilee of clathrates. Journal of Inclusion Phenomena and Macrocyclic Chemistry, 32 (4). pp. 499-504. ISSN 0923-0750

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Inclusion Phenomena and Macrocyclic Chemistry
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ge
Subjects:
ID Code:
21811
Deposited By:
Deposited On:
09 Feb 2009 09:47
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 06:25